MathSciNet Relay Station
MathSciNet bibliographic data
MR769761 57R30
Hurder, Steven The classifying space of smooth foliations. Illinois J. Math. 29 (1985), no. 1, 108–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement